# SDR SWAA2024082729597

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 7,510 hours, 3,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT (AIRCRAFT RIGHT) F/A FLASHLIGHT WILL NOT TEST<[01] RESEATED THE FLASH LIGHT IN THE CRADLE. PERFORMED OPERATIONAL TEST PER AMM 25-64-00. WORKS AS ADVERTISED.
